# SDR ASAA2015111213881

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812629
- Condition: Corroded
- Location: Bs 498-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND, AFT SHIELD BS 498-500A HAS CORROSION.  ACFT GROUNDED. R & R SHIELD IAW DWG 143A0080, REV A AND SRM 51-40-02 CORROSION WAS FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-30-15-1A-1, ORIGINAL MATERIAL THICKNESS WAS .032" MIN REMAINING THICKNESS IS .006", REMOVED .026".
